ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Algebraic and geometric intersection numbers for free groups

Gadgil, Siddhartha and Pandit, Suhas (2009) Algebraic and geometric intersection numbers for free groups. In: Topology and its Applications, 156 (9). pp. 1615-1619.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (133Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

We show that the algebraic intersection number of Scott and Swarup for splittings of free groups Coincides With the geometric intersection number for the sphere complex of the connected sum of copies of S-2 x S-1. (C) 2009 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 May 2009 05:58
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ernet.in/id/eprint/20421

Actions (login required)

View Item View Item